MAUDE Adverse Event Report: MICROVENTION, INC. LVIS JR 3.5X18 (HDE); STENT

MICROVENTION, INC. LVIS JR 3.5X18 (HDE); STENT
Model Number 172516-LVISJ
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Thrombus (2101); Numbness (2415)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was provided.A lot history trending review was performed and there were no similar complaints for this lot number.The stent remains implanted and the delivery system was discarded at the user facility; therefore, a product analysis could not be performed.The root cause cannot be determined.The instructions for use (ifu) identifies thrombus as a potential complication associated with use of the device.
 
Event or Problem Description
It was reported that the lvis jr.Was implanted during stent-assisted coiling of an aneurysm at the right mca bifurcation.There was no reported difficulty deploying the stent at the treatment site.During the procedure, an in-stent thrombus developed and a balloon was used for treatment.Coils were successfully placed in the aneurysm and the thrombus was completely resolved by the end of the procedure.The patient was placed on (b)(6) as dual antiplatelet therapy (dapt), post-procedure.On (b)(6) 2018, approximately one month after the procedure, the patient had a 20-minute episode of left arm numbness and did not have the ability to use her arm during that time.Five days later on (b)(6) 2018, the patient had a second episode with the same symptoms.The patient was admitted to the hospital and detailed imaging studies were performed.It was reported that there was no evidence by imaging of emboli or restricted blood flow.The patient's (b)(6) dosage was increased.A review of images provided by the customer indicated the stent did not appear to be fully apposed to the vessel wall.The patient is reported to be stable and has not had any recurrence of symptoms since her last episode on (b)(6) 2018.The stent remains implanted.

Brand Name
LVIS JR 3.5X18 (HDE)
Common Device Name
STENT
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise drive
aliso viejo CA 92656
MDR Report Key7547162
Report Number2032493-2018-00097
Device Sequence Number19146003
Product Code NJE
UDI-Device Identifier00811425029893
UDI-Public(01)00811425029893(11)170117(17)191231(10)17011733
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K130005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2019
Device Model Number172516-LVISJ
Device Catalogue Number172516-LVISJ
Device Lot Number17011733
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/27/2018
Initial Report FDA Received Date05/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;